On root structures and convergence properties of weighted median filters

H. Chen, R. Yang, M. Gabbouj

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Translated title of the contributionOn root structures and convergence properties of weighted median filters
    Original languageEnglish
    Pages (from-to)735-747
    JournalCircuits, systems, signal process
    Volume14
    Issue number6
    Publication statusPublished - 1995
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this